# SDR SWAA2021080492337

- Difficulty date: July 8, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR SUPPORT ANGLE LOCATED AT IFSS 120 AND WBL 94.24 AT RT WING ; 2021-319839 / [01] REPLACED FRONT SPAR SUPPORT ANGLE LOCATED AT IFSS 120 AND WBL 94.24 AT RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02 AND DWG # 116A3001 REV: --; [02] REPLACED FRONT SPAR SUPPORT ANGLE LOCATED AT IFSS 120 AND WBL 94.24 AT RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02 AND DWG # 116A3001 REV: -- RII INSPECTION DONE.
